# SDR R61A2023052700312

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 20,625 hours, 14,029 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

RADIO ALTIMETER 2 STUCK AT ZERO DURING TAKEOFF.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED RADIO ALTIMETER SYSTEM ZERO FEED OFFSETTING FOR RALT2.
